International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 2, Part A

Establishing a dynamic model based on stability theory of differential equations to study the predation relationship between biological populations and MATLAB implementation


Author(s): Ruijia Shi

Abstract: During the development of biological populations, differential equation stability models are often used to analyze the effects of predation relationships between populations on population numbers. This paper uses MALAB to plot the stability of the phenomena described by the model, verifying its equilibrium point and the shape of the trajectory. In the same time, the model has been successfully promoted, providing effective rationalization suggestions for practical production applications.

Pages: 48-52 | Views: 360 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Ruijia Shi. Establishing a dynamic model based on stability theory of differential equations to study the predation relationship between biological populations and MATLAB implementation. Int J Stat Appl Math 2020;5(2):48-52.
Call for book chapter
International Journal of Statistics and Applied Mathematics